# SDR CA110502002

- Difficulty date: April 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,065 hours
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Part number: 206611206612
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AILERON COUNTER WIEGHTS ARE CONTACTING THE AILERON WELL SKIN AND CAUSING THE COUNTER WEIGHT TO BECOME SEVERELY CHAFED.   ON ACFT WITH A GAP OF APPROX .5" BETWEEN THE SKIN AND COUNTER WIEGHT, THERE IS NOT ANY PROBLEM.
